# SDR UIEA2022050600433

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Call Chime
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4  CALL  LIGHT / SOUND / CHIME REPEATLY GOING  OFF-GITOST  LIGHT PERFORMED PASSENGER  SERVICE SYSTEM OPS CHECK.  ALL CALL LIGHTS/ SOUND WORK NORMAL AS PER B767-300 AMM 23-34-00
